# SDR ASAA2019031028721

- Difficulty date: March 10, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CONVERSATION WITH FLIGHT CREW L-2 WINDOW BINDS ON OPEN 2ND CLOSING. GROUNDED - YES. LUBRICATED L-2 SLIDING WINDOW REF AMM 12-25-21 OPS CK REF AMM 56-12-11 OPS CK GOOD.
